# SDR QMLA2011082411089

- Difficulty date: August 24, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N204HN
- Make and model: Snias AS350B2
- Aircraft serial: 2835
- Aircraft time: 3,401 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,840 hours
- System (JASC): 2110 · Cabin Compressor System
- Part: Belt
- Part number: 0600181
- Condition: Frayed
- Location: Compressor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ON A SHORT FINAL, THE PILOT DETECTED AN ODOR THAT SMELLED LIKE BURNING RUBBER WITH NO ASSOCIATED SMOKE.  UPON THE POST FLIGHT INSP THE PILOT NOTICED THAT THE AIR CONDITIONING BELT SOME NOTICEABLE SHREDDING, BUT STILL HAD TENSION.  THE MECHANIC WAS CALLED TO THE SCENE TO INSPECT THE SYS.  THE MECHANIC PROCEEDED TO DEFER TO AIR CONDITIONING SYS TO RETURN THE ACFT TO SERVICE.
